# SDR USAA030212

- Difficulty date: October 8, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,469 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 1.5 INCH, LEFT AFT FUSELAGE 3 INCHES FORWARD OF BS FRAME 747 S21-L.  DOUBLER AND TRIPLER INSTALLED PER SRM 53-00-01 FIG 229 AND DETAIL VII.  (M)
